# SDR DXTA2023092996760

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 969 hours, 652 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 99127502
- Part serial: 00493
- Condition: Faulted
- Location: Mlg
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKEOFF, GEAR HANDLE SELECTED UP, ALL 3 GEAR WOULD NOT RETRACT. GEAR HANDLE REPOSITIONED BACK TO DOWN. GEAR STAYED DOWN 3 GREEN. NO CAS MSGS APPEARED.  REMOVED DEFECTIVE LANDING GEAR MODULE & INSTALLED A CUSTOMER SUPPLIED OVERHAULED LANDING GEAR MODULE.  PERFORMED MULTIPLE SATISFACTORY OPS CHECKS, NO DEFECTS NOTED. WORK PERFORMED IAW AMM 32-30-30.
